TANG Tao, TENG Zhen-huan,
Superconvergence of monotone difference schemes for piecewise smooth solutions of convex conservation laws.
Hokkaido Mathematical Journal, 36 (2007) pp.849-874
In this paper we show that the monotone difference methods with smooth numerical fluxes possess superconvergence property when applied to strictly convex conservation laws with piecewise smooth solutions. More precisely, it is shown that not only the approximation solution converges to the entropy solution, its central difference also converges to the derivative of the entropy solution away from the shocks.
|Uncontrolled Keywords||superconvergence, finite difference, conservation laws, monotone scheme|